# SDR M3XA2017090808

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N407SM
- Make and model: Bell 407
- Aircraft serial: 53289
- Aircraft time: 8,158 hours, 35,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 3190201
- Condition: Detached
- Location: Litter Door
- Part time: 8,158 hours, 35,548 cycles
- Component: Litter Door, Bell
- Component part number: 407030650107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WALKAROUND NOTICED THE LITTER DOOR HANDLE NOT INSTALLED.  ENSURED DOOR WAS SECURE.  THE LITTER DOOR HANDLE ASSY WAS REPLACED.  THE ORIGINAL HANDLE WAS RECOVERED AT THE BASE UPON RETURN A FEW FEET AWAY FROM THE PAD.  IT APPEARS AS IF THE C CLIP THAT HOLDS THE HANDLE INSIDE THE LEVER HAD FAILED.
